On (X, p)- spaces

I. Kovačević

Matematički Vesnik (1979)

  • Volume: 3(16)(31), Issue: 66, page 149-156
  • ISSN: 0025-5165

How to cite


I. Kovačević. "On (X, p)- spaces." Matematički Vesnik 3(16)(31).66 (1979): 149-156. <http://eudml.org/doc/260162>.

author = {I. Kovačević},
journal = {Matematički Vesnik},
keywords = {regular open set; nearly paracompact space; almost regular space},
language = {eng},
number = {66},
pages = {149-156},
publisher = {Društvo matematičara Srbije},
title = {On (X, p)- spaces},
url = {http://eudml.org/doc/260162},
volume = {3(16)(31)},
year = {1979},

AU - I. Kovačević
TI - On (X, p)- spaces
JO - Matematički Vesnik
PY - 1979
PB - Društvo matematičara Srbije
VL - 3(16)(31)
IS - 66
SP - 149
EP - 156
LA - eng
KW - regular open set; nearly paracompact space; almost regular space
UR - http://eudml.org/doc/260162
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.